MathSciNet Relay Station
MathSciNet bibliographic data
MR415295 46E30 (46A45 47B37)
Tam, K. W. Isometries of certain function spaces. Pacific J. Math. 31 (1969), 233–246.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement